# SDR ASAA1179348

- Difficulty date: March 27, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 37,238 hours, 16,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091007
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT LENS IN FWD GALLEY FELL OFF.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY IN FWD RT GALLEY PER B737 700 AMM 33 51 01 960 802.  OPS CHECKED GOOD.
